RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


P-Adic Numbers Ultrametric Anal. Appl., 2012, Volume 4, Number 1, Pages 76–83 (Mi padic8)  

On Gibbs distribution for quantum systems

V. V. Kozlov

Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow 119991, Russia

Abstract: Some problems from quantum statistical mechanics concerning the regular and chaotic behavior of quantum systems are discussed.

DOI: https://doi.org/10.1134/S2070046612010098


Bibliographic databases:

Received: 14.01.2011
Language:

Linking options:
  • http://mi.mathnet.ru/eng/padic8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019